# SDR AALA202411180487

- Difficulty date: November 8, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 86,902 hours, 11,270 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN R/H AISLE ABOVE ROW 7HD INOP. MAINTENANCE REPLACED EXIT SIGN LIGHT ASSEMBLY AT R/H AISLE ABOVE ROW 7HD IAW AMM 33-51-01 DID NOT FIX. SEE MIC 8622282. **SUPPLEMENTAL  SDR FOR AALA202411080487.** (CLOSED) MAINTENANCE FOUND CONNECTOR FOR EXIT SIGN AT ROW 7H-D LOOSE, RESECURED CONNECTOR & OPS CKD NORMAL IAW AMM 33-51-01,
